Hair Loss (Thread 209222)

8 Replies Updated



Conversation Starter

Comments Submitted Says:


My partner bashed me in the head and started the onset of complex parcial seisures. I have tryed Tegretol, Epelim &Topamax but all cause hairloss. I have stopped medication for now and would like to find a drug that stops hair loss. My hair has started to grow back after stopping all drugs 8 months ago



Showing Replies 1 - 8 of 8 RSS Feed


of 1    
1
Verwon Says:

If it has finally started growing back, then it may just be best to let it do it naturally, without medication interference.

However, one that is used to increase hair growth is Spironolactone, it is used to treat many medical conditions, such as high blood pressure, as a diuretic, to replace potassium and etc. Hair growth is one of its side effects.

You can learn more about it here:

https:/­/­www.medschat.com/­wiki/­Spironolactone/­

I've been taking the lowest dose available, for my blood pressure and low potassium levels and I can say with certainty that it does make most people's hair grow like crazy! Mine's out of control.

What are you currently using for the seizures?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Sheryl Lou Says:

Have any women experienced thinning eyebrows and hair loss while taking Lisinipril HCTZ ?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
NursingStudent Says:

Try taking Tocomin, which was recommended by my NP. None of the other med's recommended by the others on this site worked for me. I purchased mine from Swanson's site. I hope this help.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Verwon Says:

Sheryl Lou, the hair loss is a rare, but known side effect of the Lisinopril and the Hydrochlorothiazide. It is actually so rare that most doctors and pharmacists are not even aware of it, because to find it listed, you have to read the in-depth medication details.

If it is severe, I'd suggest talking to your doctor about possibly changing to a different medication.

https:/­/­www.medschat.com/­wiki/­Lisinopril/­

https:/­/­www.medschat.com/­wiki/­Hydrochlorothiazide/­

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
NursingStudent Says:

I took the Spironolactone for several years with no success. As for the Tocomin that I recommended, it's a strong form of vitamin C. Most pharmacies don't carry it. You may be able to find it at GNC. I take 50 mg daily. It won't hurt you body, only provide additional benefits for it. Also take a high grade B complex and Omega fish oil. Good luck.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Verwon Says:

Another possibility that people may wish to discuss with their doctors is just trying a Biotin supplement. It's also referred to as Vitamin B7, so many times it would be included in the types of supplements that NursingStudent recommended.

Supplementing it has been shown, in some cases, to arrest hair loss and improve the rate at which is grows back.

However, the mentioned supplements aren't tested for interactions against other medications, so everyone should always check with their doctor, before adding them.

https:/­/­www.medschat.com/­wiki/­Biotin/­

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
7
kayleejo Says:

I take klonapin.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Arun Says:
via mobile

My hair has been turning white very fast and I've been losing hair from the top of my head. Please suggest any treatment options or ayurvedic medicine to avoid baldness.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss and dilaudid
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai... 21 replies
Hair loss Supplement
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s... 9 replies
hair loss?
I'm taking adderallxl and am loosing a significant amount of hair. Has anyone else had a problem with this? ## I als... 9 replies
Hair Loss from Zoloft
Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I... 7 replies
Hair Loss symptom
I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha... 7 replies
Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies
hair loss and multaqmrjbrd
I have been on Multaq and have not had severe side effects from...occasionally I get a itchy rash on the sides of my tor... 4 replies
Hair loss and lexapro
Hello. I took lexapro 7 years ago go about a year. My question is that I noticed shortley to getting off of it, my hair ... 3 replies
hair loss treatment
I've always had thin hair since i can remember. I was wondering if there is a medical remedy that can solve this? I ... 3 replies
hair loss
I am on methotrexate 2.5 7 tablets once a week. I would like to know if anybody losing the hair due to the medication. #... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 May 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA